Alert archive / Michigan / River Flood Warnings in 2017
River Flood Warning 24, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at May 19, 2017, 12:19 PM CDT for Menominee County, Michigan; Marinette County, Wisconsin. It took effect at May 20, 2017, 7:00 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 12:19 PM CDT (17:19 UTC)
- In effect from
- May 20, 2017, 7:00 AM CDT
- Expired
- May 23, 2017, 4:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Menominee County, MI, Marinette County, WI
The radar
The Green Bay radar (KGRB), 88 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menominee River near McAllister (MCAW3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04067500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
605
WGUS43 KGRB 191719
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 PM CDT Fri May 19 2017
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...Michigan...
Wisconsin River below Biron Reservoir affecting Wood County
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC141-200819-
/O.NEW.KGRB.FL.W.0023.170519T1719Z-000000T0000Z/
/BIRW3.1.ER.170519T1246Z.170519T1510Z.000000T0000Z.UU/
1219 PM CDT Fri May 19 2017
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Wisconsin River below Biron Reservoir.
* At 10:10 AM Friday the stage was 1017 feet.
* Flood stage is 1017 feet.
* At 1017 feet, Widespread wooded lowland flooding. Water approaches
a few homes on Shore Acres Drive in Biron.
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC075-MIC109-200818-
/O.NEW.KGRB.FL.W.0024.170520T1200Z-170523T2100Z/
/MCAW3.1.ER.170520T1200Z.170521T1800Z.170523T0300Z.NO/
1219 PM CDT Fri May 19 2017
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Menominee River near McAllister.
* At 10:15 AM Friday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 15.6 feet by Sunday early afternoon. The river will
fall below flood stage by Monday before midnight.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$6 follow-up statements
052
WGUS83 KGRB 200119
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
819 PM CDT Fri May 19 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-201619-
/O.EXT.KGRB.FL.W.0024.170520T1800Z-170523T0300Z/
/MCAW3.1.ER.170520T1800Z.170521T1800Z.170522T0900Z.NO/
819 PM CDT Fri May 19 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 6:15 PM Friday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 15.4 feet by Sunday early afternoon. The
river will fall below flood stage by Monday morning.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$671
WGUS83 KGRB 201551
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1051 AM CDT Sat May 20 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-210651-
/O.EXT.KGRB.FL.W.0024.170520T1800Z-170523T0600Z/
/MCAW3.1.ER.170520T1800Z.170521T1200Z.170522T1200Z.NO/
1051 AM CDT Sat May 20 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 2:15 AM Saturday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 15.4 feet by tomorrow morning. The river will fall
below flood stage by Monday morning.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$807
WGUS83 KGRB 210151
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT Sat May 20 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan..
Wisconsin River below Wausau affecting Marathon County
Wisconsin River below Stevens Point affecting Portage County
Wisconsin River below Whiting Dam affecting Portage County
Wisconsin River below Biron Reservoir affecting Wood County
Menominee River near McAllister affecting Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC073-211651-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170518T1024Z.170519T0710Z.000000T0000Z.UU/
851 PM CDT Sat May 20 2017
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 8:10 PM Saturday the stage was 1168 feet.
* Flood stage is 1167 feet.
* At 1167 feet, Waters approaches buildings in DC Everest Park and
Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
WIC097-211651-
/O.CON.KGRB.FL.W.0021.000000T0000Z-000000T0000Z/
/STPW3.1.ER.170519T0027Z.170519T1510Z.000000T0000Z.UU/
851 PM CDT Sat May 20 2017
The Flood Warning continues for
The Wisconsin River below Stevens Point.
* At 7:10 PM Saturday the stage was 1077 feet.
* Flood stage is 1076 feet.
* At 1076 feet, There is widespread flooding of wooded lowland.
&&
LAT...LON 4458 8961 4450 8956 4448 8964 4458 8967
$$
WIC097-211650-
/O.CON.KGRB.FL.W.0022.000000T0000Z-000000T0000Z/
/WTGW3.1.ER.170519T0057Z.170519T1510Z.000000T0000Z.UU/
851 PM CDT Sat May 20 2017
The Flood Warning continues for
The Wisconsin River below Whiting Dam.
* At 7:10 PM Saturday the stage was 1053 feet.
* Flood stage is 1053 feet.
* At 1053 feet, Widespread flooding in wooded land adjacent to the
river. Floodwaters approach homes in low lying areas on Park Drive
west of Plover.
&&
LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973
$$
WIC141-211650-
/O.CON.KGRB.FL.W.0023.000000T0000Z-000000T0000Z/
/BIRW3.1.ER.170519T1246Z.170520T0610Z.000000T0000Z.UU/
851 PM CDT Sat May 20 2017
The Flood Warning continues for
The Wisconsin River below Biron Reservoir.
* At 7:10 PM Saturday the stage was 1017 feet.
* Flood stage is 1017 feet.
* At 1017 feet, Widespread wooded lowland flooding. Water approaches
a few homes on Shore Acres Drive in Biron.
&&
LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973
$$
WIC075-MIC109-211650-
/O.CON.KGRB.FL.W.0024.000000T0000Z-170523T0600Z/
/MCAW3.1.ER.170520T2245Z.170521T1200Z.170522T1200Z.NO/
851 PM CDT Sat May 20 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Saturday the stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.5 feet by
tomorrow morning. The river will fall below flood stage Monday
morning.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$371
WGUS83 KGRB 211618
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1118 AM CDT Sun May 21 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
...The Flood Warning continues for the following rivers in
Wisconsin..
Wisconsin River below Wausau affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC073-220718-
/O.CON.KGRB.FL.W.0017.000000T0000Z-000000T0000Z/
/WUUW3.1.ER.170518T1024Z.170519T0710Z.000000T0000Z.UU/
1118 AM CDT Sun May 21 2017
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 11:10 AM Sunday the stage was 1167 feet.
* Flood stage is 1167 feet.
* At 1167 feet, Waters approaches buildings in DC Everest Park and
Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$
WIC075-MIC109-220718-
/O.EXT.KGRB.FL.W.0024.000000T0000Z-170524T0300Z/
/MCAW3.1.ER.170520T2245Z.170522T0600Z.170523T0900Z.NO/
1118 AM CDT Sun May 21 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 10:15 AM Sunday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.6 feet by
after midnight tomorrow. The river will fall below flood stage
Tuesday morning.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$112
WGUS83 KGRB 220214
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
914 PM CDT Sun May 21 2017
...The Flood Warning continues for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister affecting Marinette and Menominee
Counties
...The Flood Warning continues for the following rivers in
Wisconsin..
Wisconsin River below Wausau affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-221714-
/O.EXT.KGRB.FL.W.0024.000000T0000Z-170523T0800Z/
/MCAW3.1.ER.170520T2245Z.170521T1945Z.170522T1400Z.NO/
914 PM CDT Sun May 21 2017
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Sunday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow late morning.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC073-220314-
/O.CON.KGRB.FL.W.0017.000000T0000Z-170522T0214Z/
/WUUW3.1.ER.170518T1024Z.170519T0710Z.170521T2350Z.UU/
914 PM CDT Sun May 21 2017
The Flood Warning continues for
The Wisconsin River below Wausau.
* At 9:10 PM Sunday the stage was 1167 feet.
* Flood stage is 1167 feet.
* At 1167 feet, Waters approaches buildings in DC Everest Park and
Oak Island Park.
&&
LAT...LON 4500 8958 4489 8961 4489 8965 4500 8967
$$432
WGUS83 KGRB 221515
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1015 AM CDT Mon May 22 2017
...The Flood Warning is cancelled for the following rivers in
Wisconsin...Michigan...
Menominee River near McAllister AFFECTING Marinette and Menominee
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC075-MIC109-221545-
/O.CAN.KGRB.FL.W.0024.000000T0000Z-170523T0800Z/
/MCAW3.1.ER.170520T2245Z.170521T1945Z.170522T1245Z.NO/
1015 AM CDT Mon May 22 2017
The Flood Warning is cancelled for
The Menominee River near McAllister.
* At 8:15 AM Monday the stage is just below 15.0 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 7:45 AM Monday.
* Forecast...the river will continue to fall to 14.0 feet by tomorrow
morning.
* At 15.0 feet, Water covers the boat docks near the river gage and
there is extensive flooding of wooded lowland.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at May 19, 6:49 AM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 19, 6:49 AM CDT, 5 hours 30 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 649 AM CDT Fri May 19 2017 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 419 AM CDT Fri May 19 2017 Mid level warm advection will produce middle and high clouds that will combine with a cool northeast wind from Lake Michigan to hold temperatures down 10 to 15 degrees below normal today. SOme sprinkles or very light rain could fall from the clouds in central Wisconsin this afternoon but it should stay generally dry. Cloudy skies will hold temperatures close to normal tonight despite a cool wind from the lake. A strong upper trough lifting northeast from Nebraska will produce upper diffluence and low level warm advection that will result in a steady rain for Saturday. Some elevated thunderstorms are possible north of the warm front over the southern part of the forecast area. Highs Saturday will be held well below normal due to the clouds, rain and east northeast winds. .LONG TERM...Saturday Night Through Thursday Issued at 419 AM CDT Fri May 19 2017 There is a chance for showers, and possibly some thunderstorms, Saturday night with a low pressure system from the Plains passing west of the forecast area. Sunday should be dry at most locations in the dry slot of the system, though there could still be some showers in north central Wisconsin into Sunday night before the system departs. Another surface low and a mid level trough moving in from the northwest will bring rain back to the area, mainly Monday night and Tuesday. Rain chances could linger into Wednesday morning in eastern Wisconsin. Model differences resulted in just some areas of slight chance PoPs through the end of the forecast. Highs will be cooler than normal on Sunday due to clouds and rain and from Tuesday through Thursday in a more northwest flow aloft. Near normal temperatures should prevail on Monday. && .AVIATION...for 12Z TAF Issuance Issued at 649 AM CDT Fri May 19 2017 Good flying weather through tonight with just some high clouds today and mid clouds tonight. A low pressure system will bring rain and IFR conditions Saturday and Saturday night with gusty easterly surface winds near the lake and bay. Showers should end Sunday with conditions improving to MVFR by afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 9 AM CDT this morning for WIZ020-030-031- 035>037-045-073-074. Freeze Warning until 9 AM CDT this morning for WIZ005-010>013- 018-019-021. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......RDM
Hazardous weather outlook, May 19, 4:39 AM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 439 AM CDT Fri May 19 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200945- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 439 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Some rivers and streams in central and northern Wisconsin will remain above bankfull due to recent rains. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible on Saturday and Saturday evening. While the threat of severe weather appears low at this time, locally heavy rain is possible which may aggravate river flooding from earlier heavy rainfall. There is also a slight chance of thunderstorms Monday evening. It is too early to determine if any of these storms may become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-200945- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 439 AM CDT Fri May 19 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability of hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Increasing east winds may produce conditions hazardous to small craft Saturday afternoon and evening. There is a chance for thunderstorms Saturday afternoon and evening and again Monday evening. RDM/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 10:08 AM CDT | River Flood Advisory | GRB | Dickinson | 36 hr |
| May 19, 10:08 AM CDT | River Flood Advisory | GRB | Dickinson, Menominee | 36 hr |
| May 18, 7:35 PM CDT | River Flood Warning | GRB | Portage | 64 hr |
| May 18, 7:36 PM CDT | River Flood Warning | GRB | Portage | 64 hr |
| May 19, 7:47 AM CDT | Small Craft Advisory | GRB | 41 hr | |
| May 19, 12:19 PM CDT | River Flood Warning | GRB | Wood | 48 hr |
Nearby
River Flood Warnings in Michigan, 2017River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.